Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 113, Number 1

All articles in this issue are freely accessible.

The existence of eigenvalues for integral operators
Samuel Karlin.
Trans. Amer. Math. Soc. 113 (1964), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169090
Orthogonal conjugacies in associative and Lie algebras
Earl J. Taft.
Trans. Amer. Math. Soc. 113 (1964), 18-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163930
The Tomita decomposition of rings of operators
Joseph L. Taylor.
Trans. Amer. Math. Soc. 113 (1964), 30-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0167854
Extensions and low dimensional cohomology theory of locally compact groups. I, II
Calvin C. Moore.
Trans. Amer. Math. Soc. 113 (1964), 40-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171880
Extensions and low dimensional cohomology theory of locally compact groups. II
Calvin C. Moore.
Trans. Amer. Math. Soc. 113 (1964), 64-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Spectral multiplicity theory for a class of singular integral operators
Walter Koppelman.
Trans. Amer. Math. Soc. 113 (1964), 87-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164256
On the spectral theory of singular integral operators
Joel David Pincus.
Trans. Amer. Math. Soc. 113 (1964), 101-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164257
Weakly compact sets
Robert C. James.
Trans. Amer. Math. Soc. 113 (1964), 129-140
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165344
The automorphism group of a geometric structure
Hsin Chu and Shoshichi Kobayashi.
Trans. Amer. Math. Soc. 113 (1964), 141-150
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164299
Locally compact semigroups with dense maximal subgroups
T. S. Wu.
Trans. Amer. Math. Soc. 113 (1964), 151-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164333
Boundedness in linear topological spaces
S. Simons.
Trans. Amer. Math. Soc. 113 (1964), 169-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0166590
Normalizers of system normalizers
J. L. Alperin.
Trans. Amer. Math. Soc. 113 (1964), 181-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172914